# SDR UALA2011092605202

- Difficulty date: September 25, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 47,394 hours, 12,890 cycles
- Engine: Pwa PW4056
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCOMPLISHMENT MM 27-00-97 PG 607 WITH RIG PIN R4 INSTALLED,  RUDDER TRAILING EDGE WILL NOT CENTER TO INDEX PLATE.  OFF 7-8TH OF A INCH TO THE RIGHT.  ADJUSTED RUDDER PCU PER MM.  ADJUSTED RUDDER PCA PER MM.  ADJUSTED RUDDER PCA PER MM. ADJUSTED RUDDER RATIO PER MM. CHECKED ADJUSTMENT OF YAW DAMPNER PER MM, NO ADJUSTMENT REQUIRED.
